# SDR SIMA20130620012

- Difficulty date: June 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 34,211 hours, 31,642 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shear Tie
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SHEAR TIE AT FR 65 IS CORRODED.  REPAIRED SHEAR TIE IAW EO EM-53MR-1129.
